# SDR GTIA2016092801607

- Difficulty date: September 28, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N531NK
- Make and model: Airbus A319-132
- Aircraft serial: 3026
- System (JASC): 3520 · Passenger Oxygen System
- Part: Container
- Part number: G1L12477
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 21L O2 MASK DOOR WILL NOT OPEN.  DOOR PLUNGER INOP.  REMOVED AND REPLACED ROW 21L O2 MASK CONTAINER ASSY, CHEMICAL OXYGEN IAW AMM 35-20-00.  OPS CHECK GOOD.
